# SDR 29GA2015011300002

- Difficulty date: January 12, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 33,777 hours, 37,044 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Condition: Failed
- Location: Rt Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTRANSIT, LIGHT REMAINED ILLUMINATED WHEN GEAR RETRACTED, RETURNED TO DEPARTURE, LANDED SAFELY.  WHEN GEAR HANDLE WAS PLACED UP THE HYDRAULIC PUMP MOTOR RAN CONTINUOSLY AND THE GEAR UNSAFE LIGHT REMAINED ILLUMINATED, CYCLED GEAR AND THE SAME THING HAPPENED AGAIN, GEAR WAS LOWERED WITH ALL 3 GEAR LIGHTS AND A NORMAL LANDING MADE.  REPLACED RT UPLOCK ACTUATOR.  OPS CHECKED GOOD.
